Alert archive / Maryland / Special Weather Statements in 2012

Special Weather Statement, NWS Baltimore/Washington

August 3, 2012Frederick County, Maryland

NWS Baltimore/Washington issued this special weather statement at Aug 3, 2012, 4:15 PM EDT for Frederick County, Maryland. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 3, 2012, 4:15 PM EDT (20:15 UTC)
Expired
Aug 3, 2012, 4:45 PM EDT
In force
30 min
Issued by
NWS Baltimore/Washington

County Frederick County, MD

The radar

The Sterling radar (KLWX), 70 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 3, 4:18 PM EDTTSTM WND DMG1 W Lewistown, MDA BARN ROOF WAS BLOWN OFF PLUS SEVERAL TREES KNOCKED DOWN BY STRONG THUNDERSTORM WIND GUSTS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 8.3 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2012-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1078 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2012-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1078 J/kg
Mixed-layer CIN
-99 J/kg
Mixed-layer LCL
967 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

608 
WWUS81 KLWX 032015
SPSLWX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
415 PM EDT FRI AUG 3 2012

MDZ004-032045-
FREDERICK MD-
415 PM EDT FRI AUG 3 2012

...STRONG THUNDERSTORM TO AFFECT FREDERICK COUNTY...

AT 415 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER LEWISTOWN...
MOVING NORTH AT 5 MPH.

LOCATIONS IMPACTED INCLUDE THURMONT.

HEAVY RAIN WITH THIS STORM WILL REDUCE VISIBILITIES TO BELOW ONE MILE
AND CAUSE PONDING OF WATER ON ROADWAYS.

WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED WITH THIS STORM.

&&

LAT...LON 3968 7747 3967 7732 3948 7735 3950 7752
TIME...MOT...LOC 2015Z 190DEG 5KT 3955 7742

$$

BAJ

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this special weather statement went out at Aug 3, 3:22 PM EDT, 53 minutes earlier.

Area forecast discussion, Aug 3, 3:22 PM EDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
322 PM EDT FRI AUG 3 2012

.SYNOPSIS...
HIGH PRESSURE WILL REMAIN OFFSHORE THROUGH THE WEEKEND. A COLD
FRONT WILL CROSS THE GREAT LAKES SUNDAY...BEFORE MOVING THROUGH
SUNDAY NIGHT. WEAK HIGH PRESSURE WILL MOVE OVER THE MID-ATLANTIC
REGION FOR THE FIRST PART OF NEXT WEEK.

&&

.NEAR TERM /THROUGH SATURDAY/...
ISOLD TSTMS HV ALREADY DVLPD OVR THE MTNS. SUSPECT THIS WL CONT
TO BE THE TREND THRU THE RMDR OF THE AFTN. 12Z IAD SNDG HAD A LGT
WIND FIELD...AND MDL SNDG PROFILES WEREN'T STRONG EITHER...WHICH
IS TYPICALLY THE CASE IN EARLY AUG GIVEN RGN IS USUALLY UNDER A
BERMUDA HIGH W/ THE JET STREAM N OF THE BORDER.

MUCH OF THE HZ THAT EXISTED THIS MRNG HAS LIFTED INTO CU THIS
AFTN. IT IS PSBL THAT ANYWHERE IN THE FCST AREA COULD SEE AN ISOLD
TSTM THRU MID EVE. ONCE AGN "SULTRY" MIGHT BE THE BEST WORD TO
DESCRIBE THE OVRNGT HRS...AS THESE WL BE IN 80S THRU MDNGT E OF
THE BLUE RDG W/ DWPTS IN THE U60S/L70S.

OVRNGT LOWS WL RANGE FM THE L60S IN THE HIGHLANDS TO THE MU70S IN
THE CITIES. MAJORITY OF CWA WL DROP TO THE U60S/L70S.

TMRW WL BE A TYPICAL ERLY AUG DAY..IN FACT QUITE A BIT LK TDA. LGT
FOG WL BECOME HZ...HZ WL BECOME AFTN CU. ONCE AGN THE MTNS WL BE
THE BEST PLACE FOR AFTN CNVCTN TO FORM. HIGH TEMPS AGN XPCTD TO
RANGE FM THE U80S TO THE M90S.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/...
DIURNAL CONVECTION ON SAT WILL WANE DURING THE EVE WITH THE LOSS
OF DAYTIME HEATING. SAT NGT WILL BE MUGGY...WITH MIN TEMPS RANGING
FROM THE MID 60S IN THE HIGHLANDS TO MID 70S ALONG AND EAST OF
I-95.

SHORTWAVE TROUGH OVER THE UPPER MIDWEST ERY SUN IS FCST TO LIFT NEWD
ACROSS THE GREAT LAKES DURING THE DAY. THIS SHORTWAVE ENERGY WILL BE
WEAKENING DURING THIS TIME AS THE UPPER-JET STREAK AHEAD OF THE TROUGH
LIFTS NEWD INTO ERN CANADA. THE MID- ATLANTIC REGION WILL BE
SITUATED IN THE PRE- FRONTAL WARM- MOIST SECTOR ON SUN AS A SFC
COLD FRONT MOVES INTO THE OH VLY.

AFTN TEMPS IN THE LOWER 90S AND DEWPOINTS IN LOWER 70S ON SUN WILL
YIELD A MODERATE AMT OF INSTABILITY...AROUND 1.5-2 KJ/KG...BY THE
AFTN. COVERAGE AND ORGANIZATION OF CONVECTION SHOULD BE BETTER
NORTH AND WEST OF THE REGION...WHERE THE BEST SYNOPTIC LIFT
ASSOCIATED WITH THE TROUGH/COLD FRONT RESIDE. GIVEN THE STEEP LLVL
LAPSE RATES AND APPROACH OF A 30-KT LLVL JET BY EVE...A FEW
STORMS MAY BECOME SEVERE DURING THE PEAK HEATING HRS.

COLD FRONT WILL MOVE THRU SUN NGT. IF FRONT MOVES THRU EARLIER THAN
12Z MODELS INDICATE...THEN ORGANIZED CONVECTION AND A DAMAGING WIND
THREAT MAY EXTEND EWD TOWARD THE WRN TERRAIN AND NRN MD DURING
THE EVE. HOWEVER...ATMOSPHERE WILL BE LESS CONDUCIVE FOR SEVERE
WEATHER FARTHER SOUTH AND EAST WHEN FRONT MOVES THRU SEVERAL HRS
AFTER SUNSET.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...

AN UPPER-LEVEL TROUGH MOVES OVER THE REGION NEXT WEEK WITH NEAR TO
SLIGHTLY ABOVE NORMAL TEMPS EXPECTED FOR EARLY AUGUST. THE SURFACE
COLD FRONT THAT IS EXPECTED TO MOVE THROUGH THE REGION MONDAY
SHOULD STALL TO THE SOUTH AS A BERMUDA HIGH PERSISTS IN THE
ATLANTIC. LIFT ASSOCIATED WITH THE FRONT MAY PRODUCE SHOWERS AND
THUNDERSTORMS BUT ACTIVITY SHOULD TO THE SOUTH THROUGH THE PERIOD.
GFS AND ECMWF BRING FRONT NORTHWARD ON WEDNESDAY WHICH MAY PRODUCE
SHOWERS AND THUNDERSTORMS ESPECIALLY FOR THE SOUTHERN HALF OF THE
CWA. TROUGH WILL EVENUTALLY FLATTEN AND MOVE EASTWARD TOWARD THE
END OF NEXT WEEK BEFORE THE NEXT WAVE ARRIVES NEXT FRIDAY.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
VFR CONDS XPCTD THIS EVE. ISOLD TSTMS PSBL THRU MDNGT. LGT HZ/FG
XPCTD AT IAD/CHO/MRB DURG THE OVRNGT HRS. ISOLD TSTMS PSBL AGN SAT
AFTN.

A COLD FRONT WILL APPROACH FROM THE NW SUN. SCT STORMS AHEAD OF THE
FRONT SUN AFTN WILL INCREASE IN COVERAGE LATE IN THE DAY AND AT
NGT AS THE COLD FRONT MOVES THRU. TEMPORARY RESTRICTIONS EXPECTED IN
STORMS.

VSBY RESTRICTIONS POSSIBLE IN FOG LATE SUN NGT...ESPECIALLY AT
TERMINALS THAT WERE IMPACTED BY EARLIER STORMS.

AS FRONT LINGERS TO THE SOUTH...VFR CONDITION EXPECTED MOST OF THE
TIME. SHOWERS AND THUNDERSTORMS MAY CAUSE BRIEF PERIODS OF
REDUCED VISBYS MAINLY FOR CHO TOWARDS THE END OF NEXT WEEK. LIGHT
S-SW FLOW EXPECTED THROUGH THE PERIOD.

&&

.MARINE...
ISOLD GUSTS INTO THE SCA RANGE ARE PSBL IN THE WIDEST PART OF THE
CHES BAY DURG THE RMDR OF THE AFTN. A STMT WL BE ISSUED TO ADDRESS
THIS. WINDS ARE XPCTD TO RMN BLO SCA VALUES TNGT. MARGINAL SCA
VALUES MAY BE PSBL SAT AFTN BUT WL REFRAIN FM ISSUANCE UNTIL EVENT
DRAWS CLOSER.

SCA HAS BEEN ISSUED FOR SAT NGT FOR THE MOUTH OF THE TIDAL POTOMAC
RVR AND SRN ZONES OF THE MD CHSPK BAY...WHERE SLY CHANNELING WILL
PRODUCE 20-KT GUSTS.

SCA CONDITIONS POSSIBLE FOR MOST MARINE ZONES AS SLY WINDS INCREASE
AHEAD OF A COLD FRONT. A FEW STORMS AHEAD OF THE FRONT COULD PRODUCE
GUSTY WINDS LATE SUN.

AS FRONT LINGERS SOUTH OF THE WATERS NEXT WEEK...LIGHT SOUTHWESTERLY
FLOW EXPECTED.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...NONE.

&&

PRODUCTS...WOODY!/KLEIN/HAS
Hazardous weather outlook, Aug 3, 3:28 PM EDT, 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
328 PM EDT FRI AUG 3 2012

ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
041000-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
328 PM EDT FRI AUG 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SEVERE THUNDERSTORMS WILL BE POSSIBLE SUNDAY AFTERNOON AND EVENING FOR
A PORTION OF THE OUTLOOK AREA.

A SMALL CRAFT ADVISORY IS IN EFFECT SATURDAY NIGHT FOR THE LOWER
TIDAL POTOMAC RIVER AND THE MARYLAND CHESAPEAKE BAY FROM SMITH
POINT TO NORTH BEACH.

SMALL CRAFT ADVISORIES MAY BE NEEDED SUNDAY AS SOUTHERLY WINDS
CHANNEL UP THE BAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ON SUNDAY.

MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504-
WVZ050>053-055-501>506-041000-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA-
ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON-
ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
WESTERN PENDLETON-EASTERN PENDLETON-
328 PM EDT FRI AUG 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SEVERE THUNDERSTORMS WILL BE POSSIBLE SUNDAY AFTERNOON AND EVENING FOR
A PORTION OF THE OUTLOOK AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ON SUNDAY.

In the hours before

Special weather statement, Aug 3, 12:56 PM EDT, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1256 PM EDT FRI AUG 3 2012

VAZ027-031730-
SHENANDOAH VA-
1256 PM EDT FRI AUG 3 2012

...STRONG THUNDERSTORMS TO AFFECT SHENANDOAH COUNTY...

AT 1256 PM EDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES EAST OF TOMS BROOK TO WOODSTOCK...MOVING
NORTHEAST AT 5 MPH.

LOCATIONS IMPACTED INCLUDE TOMS BROOK AND MAURERTOWN.

THESE STORMS ARE PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE
INDOORS IMMEDIATELY FOR YOUR SAFETY. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

HEAVY RAIN WITH THESE STORMS WILL REDUCE VISIBILITIES TO BELOW ONE
MILE AND MAY CAUSE PONDING OF WATER ON ROADWAYS.

WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED WITH THESE STORMS.

&&

LAT...LON 3876 7847 3880 7862 3894 7855 3905 7836
      3894 7835
TIME...MOT...LOC 1656Z 211DEG 2KT 3894 7840 3886 7851

JRK
Special weather statement, Aug 3, 2:33 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
233 PM EDT FRI AUG 3 2012

WVZ050-504-031900-
HAMPSHIRE WV-EASTERN MINERAL WV-
233 PM EDT FRI AUG 3 2012

...STRONG THUNDERSTORM TO AFFECT HAMPSHIRE AND EASTERN MINERAL
COUNTIES...

AT 234 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST
OF WAPOCOMO...MOVING NORTH AT 5 MPH.

LOCATIONS IMPACTED INCLUDE FORT ASHBY.

WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED WITH THIS STORM.

&&

LAT...LON 3954 7885 3953 7868 3935 7871 3935 7886
TIME...MOT...LOC 1834Z 179DEG 5KT 3944 7878

BAJ
Special weather statement, Aug 3, 3:13 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
313 PM EDT FRI AUG 3 2012

MDZ010-031945-
HOWARD MD-
313 PM EDT FRI AUG 3 2012

...STRONG THUNDERSTORM TO AFFECT HOWARD COUNTY...

AT 313 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER FULTON...
MOVING NORTH AT 5 MPH.

LOCATIONS IMPACTED INCLUDE COLUMBIA.

HEAVY RAIN WITH THIS STORM WILL REDUCE VISIBILITIES TO BELOW ONE MILE
AND MAY CAUSE PONDING OF WATER ON ROADWAYS.

WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED WITH THIS STORM.

&&

LAT...LON 3927 7706 3927 7681 3913 7682 3914 7691
TIME...MOT...LOC 1913Z 164DEG 2KT 3917 7691

BAJ
Special weather statement, Aug 3, 3:39 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
339 PM EDT FRI AUG 3 2012

MDZ006-032015-
NORTHERN BALTIMORE MD-
339 PM EDT FRI AUG 3 2012

...STRONG THUNDERSTORM TO AFFECT NORTHERN BALTIMORE COUNTY...

AT 339 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
BUTLER...MOVING NORTH AT 15 MPH.

LOCATIONS IMPACTED INCLUDE HUNT VALLEY...BUTLER...SPARKS...GLENCOE...
HEREFORD AND PARKTON.

WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED WITH THIS STORM.

&&

LAT...LON 3965 7679 3964 7661 3942 7665 3942 7680
TIME...MOT...LOC 1939Z 196DEG 12KT 3949 7673

BAJ
Special weather statement, Aug 3, 3:56 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
356 PM EDT FRI AUG 3 2012

VAZ025-032030-
AUGUSTA VA-
356 PM EDT FRI AUG 3 2012

...STRONG THUNDERSTORM TO AFFECT AUGUSTA COUNTY...

AT 357 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHWEST
OF STAUNTON...MOVING EAST AT 5 MPH.

LOCATIONS IMPACTED INCLUDE STAUNTON.

HEAVY RAIN WITH THIS STORM WILL REDUCE VISIBILITIES TO BELOW ONE MILE
AND CAUSE PONDING OF WATER ON ROADWAYS.

WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED WITH THIS STORM.

&&

LAT...LON 3828 7898 3806 7890 3803 7919 3820 7924
TIME...MOT...LOC 1957Z 255DEG 3KT 3814 7910

BAJ
Special weather statement, Aug 3, 4:15 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
415 PM EDT FRI AUG 3 2012

MDZ004-032045-
FREDERICK MD-
415 PM EDT FRI AUG 3 2012

...STRONG THUNDERSTORM TO AFFECT FREDERICK COUNTY...

AT 415 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER LEWISTOWN...
MOVING NORTH AT 5 MPH.

LOCATIONS IMPACTED INCLUDE THURMONT.

HEAVY RAIN WITH THIS STORM WILL REDUCE VISIBILITIES TO BELOW ONE MILE
AND CAUSE PONDING OF WATER ON ROADWAYS.

WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED WITH THIS STORM.

&&

LAT...LON 3968 7747 3967 7732 3948 7735 3950 7752
TIME...MOT...LOC 2015Z 190DEG 5KT 3955 7742

BAJ

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 4:49 AM EDTCoastal Flood AdvisoryLWXArlington, City of Alexandria, City of Falls Church5 hr
Aug 3, 12:56 PM EDTSpecial Weather StatementLWXShenandoah34 min
Aug 3, 3:28 PM EDTSmall Craft AdvisoryLWX63 hr
Aug 3, 3:56 PM EDTSpecial Weather StatementLWXAugusta, City of Staunton34 min
Aug 3, 4:58 PM EDTSpecial Weather StatementLWXStafford32 min
Aug 3, 5:17 PM EDTSpecial Weather StatementLWXPrince William28 min
Aug 3, 5:18 PM EDTSevere Thunderstorm WarningLWXFauquier, Prince William, Stafford42 min
Aug 3, 5:31 PM EDTSpecial Weather StatementLWXCity of Manassas Park29 min
Aug 3, 5:43 PM EDTSpecial Weather StatementLWXFauquier32 min
Aug 3, 5:49 PM EDTSpecial Weather StatementLWXRockingham26 min
Aug 3, 5:51 PM EDTSpecial Weather StatementLWXAlbemarle24 min
Aug 3, 5:56 PM EDTSpecial Marine WarningLWX21 min
Aug 3, 6:03 PM EDTSpecial Weather StatementLWXFauquier27 min
Aug 3, 7:07 PM EDTSpecial Weather StatementLWXAlbemarle23 min
Aug 3, 7:28 PM EDTSpecial Weather StatementLWXGreene47 min
Aug 3, 7:43 PM EDTSpecial Weather StatementLWXNelson47 min
Aug 3, 3:13 PM EDTSpecial Weather StatementLWXHoward32 min
Aug 3, 3:39 PM EDTSpecial Weather StatementLWXBaltimore36 min
Aug 3, 2:33 PM EDTSpecial Weather StatementLWXMineral27 min
Aug 3, 5:50 PM EDTSpecial Weather StatementLWXPendleton25 min
Aug 3, 6:07 PM EDTSpecial Weather StatementLWXPendleton23 min
Aug 3, 6:41 PM EDTSpecial Weather StatementLWXGrant34 min
Aug 3, 7:34 PM EDTSpecial Weather StatementLWXGrant41 min

Nearby

Special Weather Statements in Maryland, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.